Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 17, Issue.: 3

Original Research Article

NOTE ON BETTI SERIES OF THE UNIVERSAL MODULES OF N-TH ORDER DERIVATIONS

 

ALI KARAKUŞ1* , NECATI OLGUNAND MEHMET ŞAHİN1
1Department of Mathematics, Faculty of Arts and Sciences, Gaziantep University, 27310 Gaziantep, Turkey.

Abstracts

Keywords :

Universal modules; Betti series; n-th order derivations.